| Model Number |
LC358M |
| Medical Device Problem Code |
Loss of Power (1475)
| Health Effect - Clinical Code |
No Code Available (3191)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The "date of event" was not provided.The device has not been made available for evaluation at this time.Should the device or further information become available, a follow-up report will then be issued.
Event or Problem Description
Alleges sliding off chair twice and hit the floor.Also, alleges chair in full standing position, the control wire got disconnected when the seat was moving upwards.Alleges chair stopped working and consumer was trapped in a tilted position and slid off the chair.
Additional Manufacturer Narrative
The customer was refunded and the device was removed from use by a field service technician.
Event or Problem Description